# SDR FDEA201407151778

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 22,333 hours, 12,147 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A5766100117500
- Part serial: FH1500
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON UPPER SURFACE HAS ONE DENT 5.5 INCHES FROM AFT SIDE & 6 INCHES FROM INBD SIDE.  IAW NTM 51-10-08 CHECK FOR CRACK & NO CRACK FOUND.  TAP TEST INSPECT THE DENT & FOUND DELAMINATION 20MMX20MM IAW SRM 57-61-11 & SRM 51-77-12 PARA 4 D REMOVE THE DISBONDED SKIN & PREPARE THE EXTERNAL DOUBLER & INSTALLED THE DOUBLER.
